Restless leg syndrome is found among people who take Lisinopril, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Ambien, and have Hypertension . We study 117,138 people who have side effects while taking Lisinopril from FDA and social media. Among them, 280 have Restless leg syndrome. Find out below who they are, when they have Restless leg syndrome and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lisinopril has active ingredients of lisinopril. It is often used in high blood pressure. (latest outcomes from Lisinopril 164,521 users)
Restless leg syndrome (a powerful urge to move your legs) has been reported by people with pain, drug ineffective, pathological gambling, drowsiness, insomnia (latest reports from 24,337 Restless leg syndrome patients).
On Sep, 16, 2016
117,138 people reported to have side effects when taking Lisinopril.
Among them, 280 people (0.24%) have Restless Leg Syndrome
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, after suffering for about 5 years with CRPS after a sustained serious crush injury to part of my leg and foot, I now have both RLS and CRPS. My symptoms of RLS began within the last year. It is mostly constant now with various levels of discomfort. I just started on Requip this week in addition to my CRPS medication. The possibility that the two conditions could be related to each other is very discouraging, but unknown. Did anyone have an onset of RLS after such a lengthy duration having CRPS as I've had? If not, at what point in having CRPS was the onset of your RLS symptoms, or did you have RLS first? I continue to be treated by a pain management doctor for CRPS but for the RLS I am now seeing a movement disorder specialist in addition, and they are both aware of the two conditions. Do you have two doctors or one doctor treating your conditions? This is my first time in seeking out any type of support group, though I have suffered with CRPS for a very long time. I've always tried to have a very positive attitude and hoped it would improve. I didn't want to think about the possibilitiy of it ever getting worse but now I'm facing it. Not only has my pain worsened with CRPS, RLS has developed. I'd appreciate any feedback. Thank you for responding
Retired 70 yr old cyclist, dealing with side effects of various BP medications that are being prescribed for me although my BP is usually lower than 120/80, and goes quite low, i.e. 90/58 , after riding for even short periods of time. My BP is often high 160/80 at the doctors office, even though I NEVER see such high readings at home.
I am recently (about 2 months) off suboxone and am currently going through some restless leg syndrome problems. It is pretty bad and I am having trouble getting rid of it on a daily basis. What should I do
High Fever, Chills, High Blood Pressure, High Pulse, Chest Pains, Cough: starts with feeling like the lungs are freezing up, then severe shaking/chills, then temperature rises to 103.6F. Taking two extra strength Tylenol usually brings the fever down but symptoms recycle like clockwork every 4-6 ...
Hello people ... seems we all have issues with prescribed mess :-( Anyway, after bout with HB pressure went to ER and was put on Lisiniprol. 2 weeks on and can deal with the little cough but believe confusion setting i.e. almost caused accident when changing lanes yesterday (I'm an excellent ...
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
Hello, after suffering for about 5 years with CRPS after a sustained serious crush injury to part of my leg and foot, I now have both RLS and CRPS. My symptoms of RLS began within the last year. It is mostly constant now with various levels of discomfort. I just started on Requip this week in ...
Hi! I have had restless leg syndrome off and on for about 20 years. Recently I have been diagnosed with depression, anxiety, and ADHD. The RLS has just recently gotten so much worse than it's ever been. Does anybody have any thing that helps? Also taking ropinerole which is only slightly ...
I had recently gotten relief from years of RLS by taking gabapentin but now that I have started taking bisoprlol to help get rid of extra beats, the RLS has come back very strong and my sleep is disturbed all night long and I must get up at 5 a.m.
Retired 70 yr old cyclist, dealing with side effects of various BP medications that are being prescribed for me although my BP is usually lower than 120/80, and goes quite low, i.e. 90/58 , after riding for even short periods of time. My BP is often high 160/80 at the doctors office, even ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.